# SDR 06FDEA03098

- Difficulty date: August 27, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 26,045 hours, 5,927 cycles
- Engine: Pwa PW4462
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Condition: Corroded
- Location: Center Lg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANDING GEAR, RT TRUNNION AFT HOLE UPPER SURFACE FOUND CORRODED.  COMPLIED WITH FEDEX E.A 1-5340-103487, REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
